# SDR AMTA200700526

- Difficulty date: October 17, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N301TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28239
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED TRIP OF LIGHT ILL DURING DESCENT FL390 ABLE TO RE-SET.  (K)
